# SDR AALA202507309172

- Difficulty date: July 15, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING #2 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
